EconPapers    
Economics at your fingertips  
 

Global Exponential Stability of Periodic Solution for Neutral‐Type Complex‐Valued Neural Networks

Song Guo and Bo Du

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: This paper deals with a class of neutral‐type complex‐valued neural networks with delays. By means of Mawhin’s continuation theorem, some criteria on existence of periodic solutions are established for the neutral‐type complex‐valued neural networks. By constructing an appropriate Lyapunov‐Krasovskii functional, some sufficient conditions are derived for the global exponential stability of periodic solutions to the neutral‐type complex‐valued neural networks. Finally, numerical examples are given to show the effectiveness and merits of the present results.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/1267954

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1267954

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:1267954